# SDR SIMA20141111007

- Difficulty date: November 11, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 28,504 hours, 23,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT OVERWING EXITS & FLOOR PROXIMITY LIGHT STRIPS NR 4 & 5 DO NOT TURN OFF WHEN SWITCH IS TURNED OFF.  R & R BATTERY HOLDER & BATTERY CHARGER ASSEMBLY IAW AMM 33-50-04, OPERATIONALLY CHECKED GOOD.
